A 41-year-old female asked:
I take colace & miralax (polyethylene glycol) daily - occasionally 2 tsp of calm powder. when i do, i see black floating drops that leave orange oily residue??? what's that?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
A US doctor answeredLearn more
Not certain.: An oily residue may indicate that CALM may be interfering with your intestine's absorption of dietary fat. Magnesium can react with other substances in the intestine. There is NO evidence that a person eating a normal diet needs additional magnesium and no evidence that Calm has any positive effects in a healthy person. If it made my stool look like that, I personally wouldn't use it.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
A Verified Doctor commented
A US doctor answered Learn more
Provided original answer
Colace has an oily base as well. Pop open a capsule & see for yourself!
Sep 2, 2015
Last updated Feb 3, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.